# SDR CA001129034

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 8,632 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT 1,000 FTAGL PASSENGER DOOR LATCH CAUTION MESSAGE CAME ON. IN CLIMB, THROUGH 6,000 FEET, PASSENGER DOOR WARNING CAME ON. MESSAGE DISAPPEARED IN DESCENT, PRESURIZATION WAS NORMAL.AIRCRAFT RETURNED.INTEROGATED PROXIMITY SENSING ELECTRONIC UNIT, FOUND S26 AND S27 SENSOR AT FAULT. FOUND EXCESS GREASE AROUND SENSORS, AND SENSOR S27 GAP OUT OF TOLERANCE.REMOVED EXCESS GREASE AT SENSORS, ADJUSTED SENSOR S27, PRESSURIZED AIRCRAFT TO 3.0 PSI DIFFERENTIAL PRESSURE, DOOR CHECKED SERVICEABLE.
